[Phenytoin induced agranulocytosis: direct and T cell-mediated mechanisms].
Аннотация
A 57-year-old male was admitted to our hospital because of high fever and dyspnea. He had convulsive attacks after the operation for subarachnoid hemorrhage. He received an anticonvulsant, Hydantol F (Phenytoin + Phenobarbital), for 20 days before hospitalization. The white cell count on admission was 900/microliters without any neutrophils. Pseudomonas was demonstrated from blood cultures. After the anticonvulsant was discontinued and potent antibiotics were administered, his symptoms improved. Neutrophils appeared in the peripheral blood. We investigated the effect of phenytoin on the granuloid precursors using in vitro colony assay (CFU-C) after recovery from agranulocytosis. There was substantial decrease in CFU-C colony numbers when phenytoin or peripheral T-lymphocytes incubated with phenytoin was added in the culture. The addition of sera from acute phase did not affect the colony formation. These results suggested that direct toxic effect of the drug and cellular immunity played an important role in phenytoin induced agranulocytosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.